Alert archive / Ohio / Small Craft Advisories in 2018

Small Craft Advisory 18, NWS Cleveland, OH

April 18, 2018

NWS Cleveland, OH issued this small craft advisory at Apr 18, 2018, 1:59 PM EDT. It took effect at Apr 18, 2018, 8:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2018, 1:59 PM EDT (17:59 UTC)
In effect from
Apr 18, 2018, 8:00 PM EDT
Expired
Apr 20, 2018, 4:00 AM EDT
In force
32 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

158 
WHUS71 KCLE 181759
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
Issued by National Weather Service BUFFALO NY
159 PM EDT Wed Apr 18 2018

LEZ144>146-190200-
/O.NEW.KCLE.SC.Y.0018.180419T0000Z-180420T0600Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
159 PM EDT Wed Apr 18 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 AM
EDT FRIDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 8 PM this evening to 2 AM
EDT Friday.

* WINDS...North 10 to 20 knots with gusts up to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ147-148-190200-
/O.NEW.KCLE.SC.Y.0018.180419T0900Z-180420T0900Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
159 PM EDT Wed Apr 18 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 5 AM EDT
FRIDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 5 AM Thursday to 5 AM EDT
Friday.

* WINDS...Northwest 15 to 25 knots with gusts up to 30 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ149-190200-
/O.NEW.KCLE.SC.Y.0018.180419T1300Z-180420T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
159 PM EDT Wed Apr 18 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 5 AM EDT
FRIDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 9 AM Thursday to 5 AM EDT
Friday.

* WINDS...Northwest 15 to 20 knots with gusts up to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
6 follow-up statements
741 
WHUS71 KCLE 190126
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
926 PM EDT Wed Apr 18 2018


LEZ144>146-190930-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-180420T0600Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
926 PM EDT Wed Apr 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...North 10 to 20 knots with gusts up to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ147-148-190930-
/O.CON.KCLE.SC.Y.0018.180419T0900Z-180420T0900Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
926 PM EDT Wed Apr 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
5 AM EDT FRIDAY...

* WINDS...Northwest 15 to 25 knots with gusts up to 30 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ149-190930-
/O.CON.KCLE.SC.Y.0018.180419T1300Z-180420T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
926 PM EDT Wed Apr 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
5 AM EDT FRIDAY...

* WINDS...Northwest 15 to 20 knots with gusts up to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
691 
WHUS71 KCLE 190806
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
406 AM EDT Thu Apr 19 2018

LEZ143-191615-
/O.EXB.KCLE.SC.Y.0018.180419T0806Z-180420T0200Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
406 AM EDT Thu Apr 19 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 10 PM EDT this evening.

* WINDS...North 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144-145-191615-
/O.EXT.KCLE.SC.Y.0018.000000T0000Z-180420T0200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
406 AM EDT Thu Apr 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...North 15 to 25 knots with gusts up to 30 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ146>149-191615-
/O.EXT.KCLE.SC.Y.0018.000000T0000Z-180420T1400Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
406 AM EDT Thu Apr 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT FRIDAY...

* WINDS...Northwest 15 to 25 knots with gusts up to 30 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
876 
WHUS71 KCLE 191350
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
950 AM EDT Thu Apr 19 2018


LEZ143>145-192200-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-180420T0200Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
950 AM EDT Thu Apr 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...Northwest 15 to 25 knots with gusts up to 30 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ146>149-192200-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-180420T1400Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
950 AM EDT Thu Apr 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...

* WINDS...Northwest 15 to 25 knots with gusts up to 30 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
606 
WHUS71 KCLE 191946
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
346 PM EDT Thu Apr 19 2018



LEZ143-192100-
/O.CAN.KCLE.SC.Y.0018.000000T0000Z-180420T0200Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
346 PM EDT Thu Apr 19 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Winds and waves have fallen below small craft advisory levels.
Conditions will continue to improve overnight. 

$$

LEZ144-145-200200-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-180420T0200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
346 PM EDT Thu Apr 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...Northwest 10 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ146>149-200400-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-180420T1400Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
346 PM EDT Thu Apr 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...

* WINDS...Northwest 10 to 20 knots with gusts up to 30 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
050 
WHUS71 KCLE 200138
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
938 PM EDT Thu Apr 19 2018

LEZ144-145-200245-
/O.CAN.KCLE.SC.Y.0018.000000T0000Z-180420T0200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
938 PM EDT Thu Apr 19 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory. 

Winds have diminished and waves have subsided below advisory
criteria.

$$

LEZ146>149-200800-
/O.EXT.KCLE.SC.Y.0018.000000T0000Z-180420T0800Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
938 PM EDT Thu Apr 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...Northwest winds 15 to 20 knots diminishing to 10 to 15 
  knots.

* WAVES...3 to 6 feet subsiding to 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
074 
WHUS71 KCLE 200802
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
402 AM EDT Fri Apr 20 2018



LEZ146>149-200915-
/O.EXP.KCLE.SC.Y.0018.000000T0000Z-180420T0800Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
402 AM EDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Northwest winds of 10 to 20 knots early will decrease to 5 to 15
knots and shift to the west. Waves of 2 to 4 feet will decrease 
to 1 to 3 feet. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 1:15 PM EDT, 44 minutes earlier.

Area forecast discussion, Apr 18, 1:15 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
Issued by National Weather Service BUFFALO NY
115 PM EDT Wed Apr 18 2018

.SYNOPSIS...
Low pressure will move across Central Ohio tonight, then to the
New England coast on Thursday. This will bring rain to northern
Ohio and northwest Pennsylvania later today which will mix with
and change to snow showers tonight before tapering off
Thursday. A large area of high pressure will build southeast out
of Canada reaching the Great Lakes region to end the week.

&&

.NEAR TERM /THROUGH THURSDAY/...
A narrow wedge of surface high pressure remains over Ohio and
western PA near midday. Radar is clear with satellite showing
lingering stratus over Lake Erie, northeast OH and northwest PA.
Skies are clear to partly cloudy south of a Toledo to Akron
line. Weak southerly low level winds will continue to eroding
the stratus from the south leaving most areas with a few hours
of sun before clouds increase this afternoon evening ahead of a
warm front. This front will lift north into Ohio ahead of low
pressure approaching from the mid-Mississippi River Valley.
Clouds will thicken through the afternoon. Dry low level air
will delay the onset of precip until this evening. We have
slowed down the arrival of rain a few hours based on 12z meso
models/ensembles. Rain will expand from west to east across Ohio
between 4 and 9 PM.

By tonight, low pressure will reach Central Ohio then quickly shift
east as a compact upper level wave approaching from the west merges
with energy moving around the back side of the east coast trough.
Precip type will remain rain through the evening before cold air
wrapping into the back side of the system allows for a transition to
snow. Expecting fairly good precip rates given the dynamic system
aloft which should allow for a complete transition to snow and even
some light accumulations. Snowfall totals range from less than an
inch in NW Ohio to around 2 inches in portions of the snowbelt with
locally higher amounts in NW PA. Counties closer to Central Ohio
may only receive trace amounts of snow. Deeper moisture pulls
away quickly on Thursday but expect to see snow showers linger
in the snowbelt through at least the morning and into the
afternoon for inland NW PA.

Temperatures today will range from the lower 40s near the lakeshore
to around 50 in many of the southern counties. Thursday will be
cooler downwind of Lake Erie with NE Ohio and NW PA in the 35-40
degree range while NW Ohio reaches the mid 40s with skies
clearing in the afternoon. Seasonal norms are near 60 degrees.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
A relatively quiet period weather-wise is shaping up for the end of
the week into the weekend, as a broad upper trough over the eastern
Great Lakes moves east away from the region and high pressure slowly
builds into the region from the west. Some lingering lake effect
snow showers are possible Thursday night into Friday morning, mainly
across NW PA, until moisture becomes limited as 850mb temps begin to
warm. Otherwise, dry conditions are expected across the forecast
area through Saturday night. Below normal temperatures are expected
through the period, with little air mass moderation expected as
the surface ridge becomes centered over the central Great Lakes
and north/northeast flow curtails any appreciable WAA. Lows
will range from the mid 20s to low 30s Thursday night into the
low to mid 30s by Saturday night. Highs on Friday will range
from the upper 30s across northwest PA to around 50 degrees
across northwest Ohio. Highs on Saturday may be a few degrees
warmer, ranging from the mid 40s to low 50s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Models are finally hinting at a warm up in the extended, as broad
ridging over the Great Lakes Sunday moves east into New England by
Monday night. A cutoff upper low will track east from the lower
MO valley into the southeast US Sunday through Tuesday, but
should stay far enough south to bring little more than clouds to
the area through the long term period. WAA will begin to ramp
up into the region as the low moves into the southeast US and
the ridge axis moves east of the Great Lakes, with some
moderating temps approaching normal values Monday, and possibly
a few degrees above normal in some areas by Tuesday. Models are
showing a positively tilted upper trough digging into the Great
Lakes by midweek, with a surface cold front pushing into the
area, and surface cyclogenesis occurring across the region. This
will increase precip chances across the region, but should hold
off until Tuesday night into Wednesday at this point. Highs on
Sunday in the low to upper 50s will warm into the mid/upper 60s
inland (upper 50s/low 60s near Lake Erie) by Tuesday.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
The stratus shield is continuing to slowly erode from the south
as diurnal mixing along its periphery is entraining drier air
into the lower levels. This should allow for a few hours of VFR
conditions at all sites before the next system approaches from
the west.

MVFR skies will again overspread the area from W-E late this
afternoon/evening as the next system approaches. Most sites will
start as rain with easterly flow increasing as the precipitation
develops. The exception seems likely to be KERI as colder air
feeding from the NE may keep all things snow. That said, as
colder air moves into the area on flow that turns from NE to N
late this evening and overnight, all sites will rapidly
transition to snow with cigs dropping like a rock to IFR as
precipitation becomes more persistent.

Once the system pulls east on Thursday, gusts NNW will prevail
at all sites with lake effect snow showers common.

OUTLOOK...Non-VFR possible again late Wednesday night and
Thursday, lingering in NE Ohio and NW PA into Friday.

&&

.MARINE...
High pressure will briefly work east across the lake today,
with winds becoming light and variable through the afternoon.
Low pressure tracking east just north of the Ohio river valley
today and tonight with bring increasing northeast winds tonight,
becoming northerly in the 15-25 kt range by Thursday morning. A
small craft advisory will again be needed Thursday. Winds will
slowly back northwest through Thursday afternoon and will become
10-20 kts Thursday night, subsiding to 15 kts or less through
the day on Friday as high pressure begins to build across the
lake. Winds will become light and variable Friday night through
the weekend with high pressure overhead, becoming predominantly
easterly Sunday night into Monday as the ridge moves east of the
Great Lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC/Smith
NEAR TERM...KEC/Smith
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Fries
MARINE...Greenawalt
Hazardous weather outlook, Apr 18, 4:42 AM EDT, 9 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
442 AM EDT Wed Apr 18 2018

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-190845-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
442 AM EDT Wed Apr 18 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-190845-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
442 AM EDT Wed Apr 18 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.